

SESSION PROGRAM GUIDE

Fall ~ September 9th- October 26

Be sure to check out www.clarkymca.org for class descriptions, additional information and more!

GYMNASTICS

PRESCHOOL PLAYGROUND (ages 5 & under)
WE & TH 11:00-12:00
OPEN GYM (ages 6+)
SU 10:30-11:45

LESSON PRICING

30 MIN: Members: \$44; Non Members \$88 45 MIN: Members: \$58; Non Members \$116 1 HR: Members: \$74; Non Members: \$148

PRESCHOOL GYMNASTICS

GYM EXPLORERS (walking to age 3) (30 MIN) TU 9:30

TODDLER TIME (ages 2-3)

(30 MIN) MO 9:30; TU 3:30; TH 10:30; SA 8:45

MIGHTY MUNCHKINS (ages 3-4)

(45 MIN) TU 10:15; WE 10:15; TH 4:00; SA 9:15

BOYS BEGINNER (ages 4-6)

(45 MIN) TH 4:30

JUMPIN' JACKS (ages 4-5)

(45 MIN) MO 10:15; TU 4:00; SA 10:00

GYM AND SWIM (ages 3-5)

Members: \$74; Non Members: \$148

Tuesdays with Gymnastics 4:45-5:15 and swimming 5:30-6:00.

Wednesdays with Gymnastics 9:45-10:15 and swimming 10:30-11:00.

Thursdays with Gymnastics 9:45-10:15 and swimming 10:30-11:00

There will be NO Gymnastics or Swim Lessons on the following days: October 12

RECREATIONAL GYMNASTICS

HOME SCHOOL (ages 6+)

(45 MIN) MO 3:15

TUMBLING CLASSES (ages 6+)

(1 HOUR) MO 6:00; TH 6:00

TEEN TUMBLING (ages 12+)

(1 HOUR) TU 6:30

BOYS RECREATIONAL (ages 6+)

(1 HOUR) TH 5:15

ROCKIN' ROLLERS (ages 5-6)

(1 HOUR) MO 4:00; TH 5:00; SA 10:45

SUPER SPRINGERS (ages 7-9)

(1 HOUR) MO 5:00; TU 5:15

FANTASTIC FLYERS (ages 10+)

(1 HOUR) MO 5:00

GYMNASTICS TEAM

TEAM TUMBLING (must be active member of the

gymnastics team or Boys Advanced program) (1 HOUR) WE 7:00 (\$74/session)

BOYS ADVANCED (invitation only)

(1:15 HOUR) TH 7:00 (\$40/month)

DYNAMITES (invitation only)

(45 MIN) TU 4:30 \$30/month

PRE TEAM (invitation only)

(1:15 Min) TU 5:15 (\$40/month)

RECREATIONAL TEAM (REC)

(\$58/month) Non-Competitive format. Please speak to Gymnastics Director for days & times.

YMCA GYMNASTICS TEAM

Level 1 TU & TH 6:15-7:30 (\$54/month) Level 2 WE & FR 4:30-7:00 (\$82/month)

Level 3 WE & FR 4:00-7:00 (\$98/month)

Level 4+ MO 3:45-5:45 WE & FR 3:45-7:00 (\$114/month)

*YMCA Membership is required for participation in the Boys Advanced, Dynamites, Recreational Team, Pre Team and

Team Programs.

* If interested in the Gymnastics Team, Pre Team or Rec Team programs, please inquire with Gymnastics Director

Amanda Tousignant before registration.

the

SESSION PROGRAM GUIDE

Fall ~ September 9th- October 26

Be sure to check out www.clarkymca.org for class descriptions, additional information and more!

AQUATICS

YOUTH SWIM LESSONS

ATTENTION NEW SWIMMERS: Swim tests are required (for proper placement) prior to program registration!

LESSON PRICING

30 MIN: Members: \$50; Non Members \$100 45 MIN: Members: \$65; Non Members \$130

PARENT WITH CHILD (age at least 6 months)
(30 MIN) MO 6:00; TU 9:00; WE 6:00

LEVEL I: INTRODUCTION TO WATER SKILLS (must be 3 years of age)

(30 MIN) MO 4:30; TU 9:30, 6:00; WE 9:30, 4:30; TH 10:00, 6:00; SA 9:00, 10:30

LEVEL II: FUNDAMENTAL AQUATIC SKILLS

(30 MIN) MO 5:00; TU 10:00; WE 10:00, 5:00; TH 9:30, 5:30; FR 6:00; SA 9:30

LEVEL III: STROKE DEVELOPMENT

(30 MIN) MO 4:30, 5:30; WE 4:30, 5:30; FR 5:30; SA 10:00

LEVEL IV: STROKE IMPROVEMENT

(45 MIN) TU 5:30

LEVEL V: STROKE REFINEMENT

(45 MIN) TH 5:30

GYM AND SWIM (ages 3-5)

Members: \$74; Non Members: \$148

Tuesdays with Gymnastics 4:45-5:15 and swimming 5:30-6:00.

Wednesdays with Gymnastics 9:45-10:15 and swimming 10:30-11:00.

Thursdays with Gymnastics 9:45-10:15 and swimming 10:30-11:00

PRIVATE LESSONS

4- 30 MIN SESSIONS

Members: \$85; Non Members \$170

SWIM TEAM

* If interested in the Swim Team, Pre Team or Shark Bites please inquire with Aquatics Director Julie Whittemore before registration.

SHARK BITES (invitation only)

Members: \$77; Non Members \$154 (30MIN) MO & WE 5:00

PRE TEAM (invitation only)

Members: \$87; Non Members \$174 (45MIN) MO & WE 5:30

CLARK SHARKS SWIM TEAM (invitation only)

\$68/month

10:30-11

Team Dues \$100 upon joining team
*YMCA Membership is required for
particiption in the team program

Adult Lap Swim						
Eye Opener	Mid Day	Night Owl	Weekend			
M, W, F 5:30-8:15 TU, TH 7-8	M-F 11-2 F 5-6	M-F 7:30-8:30	SA 6:30-9 & 11-12 SU 9-10:30			
Free Swim						
Pre School	Family	Open	Open			
TU, TH	F 6:30-7:30	MO-FR 3:30-4:30	МО			

Additional lanes available for lap swim during some of our programming. Please consult the pool schedule.

TU, TH

6:30-7:30

SA

1-2:45

2-3

There will be NO Gymnastics or Swim Lessons on the following days: October 12

SU

10:30-12

www.clarkymca.org facebook.com/clark.ymca twitter.com/theclarkymca

www.clarkymca.org facebook.com/clark.ymca twitter.com/theclarkymca



GROUP EXERCISE SCHEDULE

September 3 - October 27

Monday	Tuesday	Wednesday	Thursday	Friday	Saturday		
Morning Classes							
5:15-5:45 am Rise @ Grind w/ Tamara	5:15-5:45 am BodyPump™ express w/ Kristen	5:15-5:45 am Upper Cut & Core w/ Tamara	5:15-5:45 am BodyPump™ express w/ Kristen	5:15-5:45 am Shred w/ Tamara			
6:00-7:00 am Toning w/ Tamara		6:00-7:00 am Toning/Cardio w/ Tamara		6:00-7:00 am Core and More w/ Tamara			
	8:00-9:00 am Aqua Jogging w/ Mo			7:00-8:00 am Yin Yang Yoga w/ Hannah			
8:30-9:30 am AquaZumba w/ Laurie	8:30-9:30 am Tai Chi w/ Marissa	8:30-9:30 am AquaZumba w/ Laurie	8:00-9:00 am Aqua Jogging w/ Mo	8:30-9:30 am AquaZumba w/ Laurie	8:30-9:30 am BodyPump™/ Strength Class		
9:15-10:15 am BodyPump™ w/ Jenn H	9:15-10:15 am BodyCombat™ w/ Kristen	9:15- 10:15 am BodyFlow™ w/ Kristen	9:15-10:15 am BodyCombat™ w/ Kristen	9:15-10:15 am BodyPump™ w/ Kristen	9:30-10:30 am BodyFlow™/ Yoga & Stretch		
10:30-11:15 am SilverSneakers [®] Classic w/ Jenn H	10:30-11:15 am SilverSneakers [®] Classic w/ Jenn H	10:30-11:15 am SilverSneakers [®] Classic w/Marissa	10:30 -11:15 am SilverSneakers® Cardio w/ Jenn H	10:30-11:15 am SilverSneakers [®] Classic w/ Marissa			
Afternoon & Evening Classes							
			12:00-1:00 pm Deep Water Aqua w/ Jenn H				
	4:30-5:30 pm Vinyasa Yoga w/ Mary Lee	4:30-5:30 pm Vinyasa Yoga w/ Mary Lee		4:30-5:30 pm Vinyasa Yoga w/ Mary Lee			
5:30-6:30 pm BodyPump™ w/ Kristen	5:45-6:15 pm Interval Shred xpress w/ Tamara	5:30-6:15 pm Strong® w/ Laurie	5:30-6:15 pm Barre & Stretching w/ Marissa		CHILDWATCH available during highlighted classes!		
6:30-7:30 pm Zumba [®] w/ Laurie	6:30-7:30 pm Toning/Cardio w/ Tamara	6:30-7:30 pm Zymba [®] w/ Laurie	6:30-7:30 pm Circuit Training w/ Marissa		ALL Fitness classes listed are FREE for members!		



SESSION PROGRAM GUIDE

Fall ~ September 9th- October 26

Be sure to check out www.clarkymea.org for class descriptions, additional information and more!

RECREATIONAL SPORTS

FALL YOUTH SOCCER

Games: Saturdays between 10am-1pm

League Costs: Members \$35 Non-Members \$60

Meet & Greet August 31: Gr K-1 10am, Gr 2-4 10:30am & Gr 5-8 11am

FIELD HOUSE PRIVATE RENTALS

\$90/HR \$60/HR Non-profit groups

BEFORE & AFTER SCHOOL

LICENSED BY THE DEPARTMENT OF EARLY EDUCATION AND CARE. Program follows Winchendon Public School calendar.

2019/2020 BEFORE SCHOOL PROGRAM \$36/week; MO-FR 6:30 am - bus pick-up.

2019/2020 AFTER SCHOOL PROGRAM \$63/week; MO-FR Bus drop-off - 6:00 pm

2019/2020 BEFORE AND AFTER SCHOOL PROGRAM

\$99/week; MO-FR 6:30 am - bus pick up; bus drop-off - 6:00 pm.

Open for full days (6:30am-6:00pm) most snow days, school vacation weeks, and holidays.

-Vouchers accepted. Grades K-6.

CHILDWATCH

MO - FR 9:00 - 11:30 am TU & TH 5:15 - 7:45 pm

Free for Family Facility Members; \$2 per child for Non Family Member Participants

SPECIAL EVENTS

Charles E. Grout Memorial Golf Tournament September 7th

Winchendon Fall Festival
October 12th (no program classes)

Zombie Run / Halloween Party

October 26th

BIRTHDAY RENTALS

GYMNASTICS

Saturdays 12:00–12:45 in gym

1:00-1:45 in party room Sundays 12:00-12:45 in gym

1:00-1:45 in party room

\$150 for 20 participants \$25 for additional participants

POOL

Saturdays 12:00-12:45 in pool 1:00-1:45 in party room Sundays 12:00-12:45 in pool 1:00-1:45 in party room

\$150 for 20 participants \$25 for additional participants

FIELD HOUSE

45 min for field games 45 min in party room

\$150 party rental

Please see the front desk for more details

CLARK MEMORIAL YMCA THUNDER AND LIGHTNING POLICY

The YMCA follows a strict policy to ensure the safety and security of all persons in our aquatic facility. In the event that thunder or lightening is detected in the area, the YMCA will close the pool and clear the pool deck and balcony area of all patrons for a period of no less than 30 minutes since the last occurrence of thunder or lightening is detected. During this time, all persons must vacate the pool deck and the aquatic staff must secure the closure of the pool until such time as it is safe to reopen. Aquatic staff may not remain in the pool area during the closure.

www.clarkymea.org facebook.com/clark.ymea twitter.com/theclarkymea